# SDR U2RA2024090800042

- Difficulty date: August 5, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B11669173
- Condition: Dented
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#: KUL1552 - (3 EA.) DENTS AND AN EXISTING REPAIR WERE FOUND ON THE INNER SKIN OF THE LH WING INBOARD LANDING GEAR STRUT DOOR.  THE DAMAGE WAS EVALUATED PER 747-400SF 52-80-01 REPAIR 3, AND IS BEYOND SRM REPAIR LIMITS DUE TO PROXIMITY.
